# SDR CHQA200800031

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N845RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145551
- Aircraft time: 10,872 hours, 10,425 cycles
- Engine: Allsn AE3007A
- Engine time: 9,991 hours, 9,569 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CVG TO AZO - ON INITIAL CLIMB, THE FLIGHT CREW NOTICED A RUMBLING SOUND COMING FROM THE FIRST OFFICER'S WINDSHIELD.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE HUMP SEAL ON THE FIRST OFFICER'S WINDSHIELD WAS COMING LOOSE.  MAINTENANCE APPLIED A TEMPORARY REPAIR FOR THE SEAL AND OPENED A RESCHEDULE FOR A FINAL REPAIR.
